# SDR PCAA0405200

- Difficulty date: May 1, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 30,645 hours, 33,805 cycles
- Engine: Pwa PW120A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Sensing Bulb
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

REPORTED THE NR 2 ENGINE FUEL TEMPERATURE AS ERRATIC. WHILE MAINTENANCE WAS REPLACING THE FUEL TEMPERATURE SENSING BULB IT WAS NOTICED THAT THE WIRE GOING FROM PIN B TO GROUND ON THE TEMPERATURE SENSING BULB'S CONNECTOR WAS CHAFED. WIRE WAS REPAIRED AND SYSTEM CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
